MathSciNet Relay Station
MathSciNet bibliographic data
MR1273292 05A18 (05D10 15A06 20M14)
Bergelson, Vitaly; Deuber, Walter; Hindman, Neil; Lefmann, Hanno Rado's theorem for commutative rings. J. Combin. Theory Ser. A 66 (1994), no. 1, 68–92.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement